# SDR DL72S960022

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Oversized Holes
- Location: Fs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO4-61904-3AD, SEVERAL HOLES IN THE INB'D FRAME FLANGE AT FS 760.95 LT AND RT WERE OVERSIZED BEYOND LIMITS.  THE OVERSIZED HOLES WERE REWORKED AND OVERSIZED FASTENERS WERE INSTALLED PER BACO TWX DAL-ATL-95-1340RR DTD 11 DEC 95, DL ERA 302845-14AD.
